Show simple item record

dc.creatorKlingenberg, Christian
dc.creatorMontero, Julio
dc.creatorRendón, Leonardo
dc.date.accessioned2019-07-03T16:54:17Z
dc.date.available2019-07-03T16:54:17Z
dc.date.created2013
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73831
dc.descriptionWe consider the problem studied by Lu et. al. in [Proc. Am. Math. Soc. 131, 3511 (2003)] to which we add a source term. This is a system of three balance laws. We use standard techniques, such as viscous approximations and compensated compactness, to prove the existence of solutions.
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40888
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 20, núm. 1 (2013); 13-20 Boletín de Matemáticas; Vol. 20, núm. 1 (2013); 13-20 2357-6529 0120-0380
dc.subjectcompensated compactness
dc.subjectconservations laws.
dc.titleCompensated compactness for a hyperbolic system of balance laws with three equations
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationKlingenberg, Christian and Montero, Julio and Rendón, Leonardo (2013) Compensated compactness for a hyperbolic system of balance laws with three equations. Boletín de Matemáticas; Vol. 20, núm. 1 (2013); 13-20 Boletín de Matemáticas; Vol. 20, núm. 1 (2013); 13-20 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/38308/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record